# SDR SIMA200233809

- Difficulty date: November 2, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - A LEVEL 2 FINDING WAS FOUND DURING AN IMBV INSPECTION REFERENCE CRIC NR 28022, PASSENGER DOOR AFT FLOOR SUPPORT CORRODED.  REMOVED AND INSTALLED PASSENGER DOOR AFT FLOOR SUPPORT IAW EMB 145 SRM 51-40-02, 51-20-03, 51-40-06.  (M)
